≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

mosturbation effects

sir mai 16 of age se mpsturbation karta tha ,but abhi mai 22 ka hu aur maine ye karna bhi chod diya he lekin uske bahut se sideeffect mujhe he jaese ki eyes aur face have been gone inside and one more thing jab mai chalta hu to right side ko jhuk jata hu, right side chest mai bahut kamjori rahti he and voice noisy and ho gayi he jisese bolne mai gale mai dard bhi hota he .plz advised me
 
  94anand on 2014-10-04
This is just a forum. Assume posts are not from medical professionals.
i can consider your case but give some more information..

1.the exact locality of the complaint like hands,legs etc.
2.Sensation as pain etc.
3.Condition under which the complaint is aggravated or you feel better like,cold or hot application,cold or hot weather,position as standing,walking,rest etc.
4.Any other complaint any where in the body.
5.Your mental behaviour.
6.Your desire and aversions regarding food,weather,heat,cold,wetness,cloudiness,dryness, company etc.
7.Nature of body secretions as urine,menses,stool,perspiration etc.

thanks.
 
homeo.mzp 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.